Adverse outcome of using tilmicosin in a lamb with multiple ventricular septal defects

Georgios Christodoulopoulos

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

A 15-day-old, 6.08 kg, lamb was injected subcutaneously with tilmicosin 15 mg/kg body weight. Approximately 15 min later, the lamb died. During necropsy, the heart was found to have multiple ventricular septal defects. Death was attributed to sudden heart failure due to the cardiac effects of tilmicosin in a heart having congenital defects.

Original languageEnglish
Pages (from-to)61-63
Number of pages3
JournalCanadian Veterinary Journal
Volume50
Issue number1
Publication statusPublished - Jan 2009
Externally publishedYes

ASJC Scopus subject areas

  • General Veterinary

Fingerprint

Dive into the research topics of 'Adverse outcome of using tilmicosin in a lamb with multiple ventricular septal defects'. Together they form a unique fingerprint.

Cite this